cheeps wrote:tommy, what did it do to you?
celticpride4Life wrote:cheeps wrote:tommy, what did it do to you?
In short, Suboxone triggered a condition called depersonalization/disassociation disorder (DP). I suffered from this condition from 17-19 years old and it disappeared as mysteriously as it came. The first time I took sub 4 years ago the doctor gave me too much and it triggered the mental illness all over again! I got off the suboxone and the DP faded.
Lexepro gives me depersonalization as well as Wellbutrin and a host of other drugs since sub flipped the switch in my brain me thinks.
Note:Depersonalization is a state in which the individual ceases to perceive the reality of the self or the environment. The patient feels that his or her body is unreal, is changing, or is dissolving; or that he or she is outside of the body.
Extemivetfeg wrote:Я считаю, что Вы допускаете ошибку. Давайте обсудим. Пишите мне в PM, поговорим.
Ce message amusant
Ich entschuldige mich, aber es kommt mir nicht ganz heran. Wer noch, was vorsagen kann?
I think, you will find the correct decision.
10lives wrote:olives?...10 lives as apposed to 9 lives but btw i do like olive oil
Users browsing this forum: No registered users and 1 guest